Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 82, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Aug 10, 2015, 12:42 AM CDT for Iron County, Madison County, Missouri. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2015, 12:42 AM CDT (05:42 UTC)
- Expired
- Aug 10, 2015, 7:45 AM CDT
- In force
- 7 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Iron County, MO, Madison County, MO
The radar
The St Louis radar (KLSX), 131 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3470 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1531 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
633
WGUS53 KLSX 100542
FFWLSX
MOC093-123-101245-
/O.NEW.KLSX.FF.W.0082.150810T0542Z-150810T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 AM CDT MON AUG 10 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MADISON COUNTY IN SOUTHEASTERN MISSOURI...
IRON COUNTY IN SOUTHEASTERN MISSOURI...
* UNTIL 745 AM CDT MONDAY
* AT 1241 AM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FREDERICKTOWN...IRONTON...PILOT KNOB...VIBURNUM...ARCADIA...
ANNAPOLIS...JUNCTION CITY...COBALT...MARQUAND...BUCKHORN...SACO...
BELLEVIEW...ROSELLE...BIXBY...GLOVER...DES ARC...MINE LA MOTTE...
VULCAN...CATHERINE PLACE AND CHLORIDE.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA.
THIS WARNING ALSO INCLUDES FORT DAVIDSON HISTORIC SITE AND ELEPHANT
ROCKS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3760 9077 3759 9115 3774 9115 3774 9065
3764 9065 3764 9015 3731 9014 3732 9055
3727 9055 3727 9075
$$
TES1 follow-up statement
169
WGUS73 KLSX 100719
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
219 AM CDT MON AUG 10 2015
MOC093-123-101245-
/O.CON.KLSX.FF.W.0082.000000T0000Z-150810T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON MO-IRON MO-
219 AM CDT MON AUG 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT MONDAY
FOR MADISON AND IRON COUNTIES IN SOUTHEASTERN MISSOURI...
AT 218 AM CDT...DOPPLER RADAR INDICATED THE LINE OF THUNDERSTORMS
THAT PRODUCED VERY HEAVY RAINFALL ACROSS THE WARNED AREA HAS SHIFTED
JUST TO THE SOUTHWEST OF THE WARNED AREA. UP TO THREE INCHES OF RAIN
HAS ALREADY FALLEN AND FLASH FLOODING IN LOW LYING AREAS NEAR
CREEKS AND STREAMS IS OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FREDERICKTOWN...IRONTON...PILOT KNOB...VIBURNUM...ARCADIA...
ANNAPOLIS...JUNCTION CITY...COBALT...MARQUAND...BUCKHORN...SACO...
BELLEVIEW...ROSELLE...BIXBY...GLOVER...DES ARC...MINE LA MOTTE...
VULCAN...CATHERINE PLACE AND CHLORIDE.
THIS WARNING ALSO INCLUDES FORT DAVIDSON HISTORIC SITE AND ELEPHANT
ROCKS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENED BY FLASH FLOODING...MOVE TO HIGHER GROUND NOW. ACT
QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING.
&&
LAT...LON 3760 9077 3759 9115 3774 9115 3774 9065
3764 9065 3764 9015 3731 9014 3732 9055
3727 9055 3727 9075
$$
CVKINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 11:18 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Aug 9, 11:18 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1118 PM CDT SUN AUG 9 2015 .SHORT TERM: (THROUGH LATE TONIGHT) ISSUED AT 325 PM CDT SUN AUG 9 2015 WILL KEEP THE HEAT ADVISORY SOUTH OF THE MISSOURI RIVER INTO THE EVENING HOURS AS OBSERVATIONS SITES ACROSS CENTRAL AND SOUTHEAST MISSOURI ARE BEGINNING TO APPROACH CRITERIA EVEN THOUGH TEMPERATURES HAVE HAMPERED FROM CLIMBING BECAUSE OF CLOUDS TODAY. MAIN CONCERN WITH THIS FORECAST IS THUNDERSTORMS TONIGHT AND THE POTENTIAL FOR A FEW SEVERE STORMS AND LOCALLY HEAVY RAINFALL. THERE IS A DIFFERENTIAL HEATING BOUNDARY CURRENTLY JUST SOUTH OF THE MISSOURI WITH MLCAPES OF 3500-4500 J/KG JUST SOUTH OF IT. AREA OF SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY OVER WESTERN MISSOURI WHICH IS BEING GENERATED BY MCV OVER WEST CENTRAL MISSOURI WILL CONTINUE TO MOVE EAST. WOULD EXPECT A GRADUAL INCREASE IN THUNDERSTORMS THE NEXT SEVERAL HOURS AHEAD OF THIS AREA OVER CENTRAL AND EAST CENTRAL MISSOURI INTO SOUTHWEST ILLINOIS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING GIVEN THE AMOUNT OF INSTABILITY AND DEEP LAYER SHEAR IN THE 30KT RANGE. THE STORMS WILL SLOWLY SHIFT SOUTH OVERNIGHT AS THE FRONT MOVES SOUTH AND THE 850MB WINDS VEER. ALSO THINK THAT THERE MAY BE SOME LOCALLY HEAVY RAINFALL GIVEN THAT PWATS WILL BE AROUND 2.0 INCHES...THOUGH WILL HOLD OFF ON ISSUING A WATCH AT THIS POINT AS THERE HAS NOT BEEN ANY RECENT HEAVY RAINFALL SO FLASH FLOOD GUIDANCE IS RELATIVELY HIGH. BRITT .LONG TERM: (MONDAY THROUGH NEXT SUNDAY) ISSUED AT 325 PM CDT SUN AUG 9 2015 (MONDAY THROUGH WEDNESDAY) UPPER FLOW WILL BEGIN TO TURN OUT OF THE NORTHWEST BY TOMORROW AS UPPER HIGH OVER OVER SOUTHERN HIGH PLAINS BEGINS TO BUILDS AND TROUGH DIGS IN OVER THE NORTHEASTERN CONUS. THIS WILL HELP PUSH THE SURFACE COLD FRONT THROUGH THE CWA EARLY IN THE DAY MONDAY. BOTH THE NAM AND GFS ARE SHOWING A WEAK SHORTWAVE TROUGH MOVING ACROSS MISSOURI AND ILLINOIS MIDDAY MONDAY. THE ASCENT FROM THE TROUGH SHOULD BE ENOUGH TO PRODUCE A FEW SHOWERS AND THUNDERSTORMS IN THE INSTABILITY GENERATED BY MIDDAY OVER THE SOUTHERN CWA. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS DURING THE AFTERNOON AS A SECONDARY TROUGH MOVES ACROSS IOWA. CHANCES FOR RAIN WILL DECREASE TUESDAY AND WEDNESDAY AS THE UPPER FLOW CONTINUES TO AMPLIFY AND THE VERTICAL MOTION BECOMES MORE SUBSIDENT AS HIGH PRESSURE BUILDS INTO THE AREA. MOS TEMPERATURES THE NEXT FEW DAYS ARE IN REASONABLE AGREEMENT WITH EACH OTHER AND WITH MIXING UP TO THE 900-800MB LAYER...SO HAVE GENERALLY FOLLOWED THEM. (THURSDAY THROUGH SUNDAY) EXPECT A DRY PERIOD AS AREA WILL BE DOMINATED BY A LARGE AREA OF SURFACE HIGH PRESSURE UNDER NORTHWESTERLY UPPER FLOW ALOFT. 850MB TEMPERATURES FROM THE GFS ENSEMBLE MEAN WILL BE IN THE 12-18C RANGE WHICH SUPPORTS HIGHS IN THE 80S. BRITT && .AVIATION: (FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1056 PM CDT SUN AUG 9 2015 BACKBUILDING MCS JUST EAST AND SOUTH OF THE ST LOUIS METRO AREA. THERE MAY CONTINUE TO BE ISOLATED SHOWERS/STORMS IMPACTING THE ST LOUIS AREA TAFS UNTIL AROUND 08Z MON. COULD NOT RULE OUT SOME ADDITIONAL DEVELOPMENT AS WELL LATE TONIGHT/EARLY MONDAY MORNING AS A COLD FRONT MOVES SOUTHWARD THROUGH OUR AREA LATE TONIGHT AND MONDAY MORNING. S-SWLY SURFACE WINDS WILL VEER AROUND TO A N-NWLY DIRECTION AFTER FROPA. THE MODEL MOS GUIDANCE WAS HINTING AT POST FRONTAL MVFR CLOUD CEILINGS MAINLY EARLY MONDAY MORNING. SPECIFICS FOR KSTL: ISOLATED SHOWERS AND STORMS MAY CONTINUE TO IMPACT STL LATE TONIGHT DUE TO BACKBUILDING MCS AND AS A COLD FRONT MOVES SOUTHWARD THROUGH STL AREA AROUND 12Z MONDAY. S-SWLY SURFACE WINDS WILL VEER AROUND TO A NWLY DIRECTION AFTER FROPA EARLY MONDAY MORNING. THERE WILL ALSO LIKELY BE POST FRONTAL MVFR CIGS MONDAY MORNING. GKS && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 9, 3:48 PM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 348 PM CDT SUN AUG 9 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 348 PM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS TONIGHT. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LOCAL WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND POSSIBLY A TORNADO. IN ADDITION...THUNDERSTORMS MOVING ACROSS THE SAME AREAS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND THE POTENTIAL OF FLASH FLOODING. HEAT INDEX VALUES UP TO AROUND 105 ARE EXPECTED ACROSS PARTS OF CENTRAL MISSOURI AND THE EASTERN OZARKS THROUGH EARLY THIS EVENING. A HEAT ADVISORY IS IN EFFECT FROM UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. BRITT
In the hours before
Special weather statement, Aug 9, 10:10 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1010 PM CDT SUN AUG 9 2015 MOZ062-065-073>075-100400- ST. FRANCOIS MO-WASHINGTON MO-STE. GENEVIEVE MO-FRANKLIN MO- JEFFERSON MO- 1010 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN...NORTHERN WASHINGTON...SOUTHWESTERN JEFFERSON...NORTHWESTERN STE. GENEVIEVE AND NORTHWESTERN ST. FRANCOIS COUNTIES UNTIL 1100 PM CDT... AT 1009 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER RICHWOODS...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BONNE TERRE...DE SOTO...DESLOGE...RICHWOODS...OLD MINES...VALLES MILL...CADET...BLACKWELL...FLETCHER AND FRENCH VILLAGE. THIS WARNING ALSO INCLUDES WASHINGTON STATE PARK AND ST. FRANCOIS STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3811 9107 3830 9094 3804 9024 3787 9047 TIME...MOT...LOC 0309Z 289DEG 18KT 3814 9084 TRUETT
Local storm report, Aug 9, 10:14 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG HOYLETON 38.45N 89.27W
08/09/2015 WASHINGTON IL TRAINED SPOTTER
UPDATE TO EARLIER ENTRY...ENTIRE CITY BLOCK
DAMAGED...TREES DOWN... HOUSES DAMAGED... MUCH DEBRIS ON
E MAIN ST.
&&
KARLZSpecial weather statement, Aug 9, 10:15 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT SUN AUG 9 2015
ILZ079-MOZ074-075-100400-
RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
1015 PM CDT SUN AUG 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RANDOLPH...STE.
GENEVIEVE AND NORTH CENTRAL ST. FRANCOIS COUNTIES UNTIL 1100 PM
CDT...
AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BLOOMSDALE...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHESTER...STE. GENEVIEVE...BLOOMSDALE...ST. MARY...WEINGARTEN...ROCKY
RIDGE...KASKASKIA...MINNITH...RIVER AUX VASES...KELLOGG AND FRENCH
VILLAGE.
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 162.
THIS WARNING ALSO INCLUDES FELIX VALLE HOUSE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3792 9047 3807 9036 3809 9033 3809 9029
3810 9028 3797 8981 3790 8985 3787 8990
3787 8994 3782 9001 3776 9004
TIME...MOT...LOC 0315Z 293DEG 22KT 3800 9030
TRUETTLocal storm report, Aug 10, 12:08 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 AM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM FLASH FLOOD PARK HILLS 37.85N 90.53W
08/10/2015 ST. FRANCOIS MO BROADCAST MEDIA
1.5 FEET OF WATER ON THE ROAD IN PARK HILLS INDUSTRIAL
PARK
&&
CARNEYLocal storm report, Aug 10, 12:10 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1210 AM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD LEADINGTON 37.83N 90.48W
08/09/2015 ST. FRANCOIS MO BROADCAST MEDIA
WATER RESCUE ON WOODLAWN DRIVE IN LEADINGTON
&&
CARNEYLocal storm report, Aug 10, 12:18 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 AM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM FLASH FLOOD PARK HILLS 37.85N 90.53W
08/10/2015 ST. FRANCOIS MO BROADCAST MEDIA
ST. JOE DRIVE AT LEWIS STREET BLOCKED OFF DUE TO
FLOODING IN PARK HILLS
&&
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:02 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Francois, Washington | 43 min |
| Aug 9, 7:35 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 55 min |
| Aug 9, 8:00 PM CDT | Special Weather Statement | LSX | Saint Charles | 45 min |
| Aug 9, 8:29 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| Aug 9, 8:35 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 40 min |
| Aug 9, 9:33 PM CDT | Special Weather Statement | LSX | Jefferson | 42 min |
| Aug 9, 10:01 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson | 8 hr |
| Aug 9, 10:10 PM CDT | Special Weather Statement | LSX | Jefferson | 50 min |
| Aug 9, 10:15 PM CDT | Special Weather Statement | LSX | Sainte Genevieve | 45 min |
| Aug 9, 10:23 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 52 min |
| Aug 9, 10:46 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 59 min |
| Aug 9, 10:54 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 21 min |
| Aug 9, 11:17 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 43 min |
| Aug 9, 11:37 PM CDT | Flash Flood Warning | LSX | Crawford, Sainte Genevieve, Saint Francois, Washington | 8 hr |
| Aug 9, 11:47 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 58 min |
| Aug 10, 12:19 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 41 min |
| Aug 10, 12:59 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 16 min |
| Aug 10, 1:56 AM CDT | Flash Flood Warning | LSX | Reynolds | 6 hr |
| Aug 10, 6:54 AM CDT | Areal Flood Warning | LSX | Crawford, Iron, Reynolds, Washington | 9 hr |
| Aug 10, 4:37 PM CDT | River Flood Warning | LSX | Reynolds | 52 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.